# SDR GTIA2023011236874

- Difficulty date: January 9, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 8,628 hours, 3,522 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B, E

## Discrepancy

ENG 2 HIGH VIBRATION 1 HOUR LATER ENG 2 OIL CHIP DETECTED 30MINS AFTER ENG 2 STALL NO RELIGHT ENG SHUT DOWN.--
